Blow-up Phenomena for the Solutions to a Fully Parabolic Keller-Segel System

LI Yuanfei

Acta Mathematicae Applicatae Sinica ›› 2017, Vol. 40 ›› Issue (5) : 692-701.

PDF(256 KB)
PDF(256 KB)
Acta Mathematicae Applicatae Sinica ›› 2017, Vol. 40 ›› Issue (5) : 692-701. DOI: 10.12387/C2017057

Blow-up Phenomena for the Solutions to a Fully Parabolic Keller-Segel System

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2017, 40(5): 692-701 https://doi.org/10.12387/C2017057

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(256 KB)

Accesses

Citation

Detail

Sections
Recommended

/